| Catalog Number |
5303100 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Fracture (1260); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three months and nineteen days post dialysis catheter placement procedure, the outer part of the lines allegedly tends to remain crushed at the clamps, affecting the lumen of the catheter.It was further reported that it did not break completely, however it looks like it cannot get back to its original round shape.There was no reported patient injury.
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.One electronic photo was provided for review.The photo shows an implanted catheter which was held by the physician at the clamp site and the extension leg was noted to be deformed/compressed.Therefore, the investigation is confirmed for the reported material deformation due to compressive stress issue.However, the reported fracture issue is inconclusive as the photo evidence provided is not sufficient to confirm fracture issue.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, a photo was provided for review.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that three months and twenty-six days post a dialysis catheter placement, the outer part of the line was allegedly tended to remain crushed at the clamp, affecting the lumen of the catheter and the pressure.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the sample was not returned for evaluation, one electronic photo was provided for review.The photo shows an implanted catheter which was held by the physician at the clamp site and the extension leg was noted to be deformed/compressed.Therefore, the investigation is confirmed for the reported material deformation due to compressive stress and restricted flow rate issues.However, the reported fracture issue is inconclusive as the photo evidence provided is not sufficient to confirm fracture issue.A definitive root cause could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component, result) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2024, a patient underwent a dialysis catheter placement procedure using a glidepath catheter.Post the procedure on (b)(6) 2024, the outer part of the lines allegedly tends to remain crushed at the clamps, affecting the lumen of the catheter.It was further reported that it did not break completely.However, it looks like it cannot get back to its original round shape.There was no reported patient injury.